Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A problem on products of Toeplitz operators

Author: Kun yu Guo
Journal: Proc. Amer. Math. Soc. 124 (1996), 869-871
MSC (1991): Primary 47B35
MathSciNet review: 1307521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A natural and interesting problem on classical Hardy space of one complex variable is the following:

Problem: If $T_{\varphi_1}T_{\varphi_2}\dotsb T_{\varphi_n}=0$, then there exist some $i$ such that $\varphi_i=0$.

In this note, we establish the kernel inclusion theorem for the products of Toeplitz operators. Using this fact, in case $n=5$, we give the above question an affirmative answer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35

Additional Information

PII: S 0002-9939(96)03224-8
Received by editor(s): September 20, 1994
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia